# SDR USAA2013042500024

- Difficulty date: April 5, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM COUPLING AT FR68, Y1162.  REPLACED FLOORBEAM COUPLING AT FR68, Y1162 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53472780.
